# SDR YENA2022031700263

- Difficulty date: March 16, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N183JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 007
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shear Tie
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION FOUND ON SHEARCLIP AT FRAME 76 STR 22L & 23L AFT CARGO COMPARTMENT; REF TOMX WO 1846 NR -00270 CORROSION WAS REMOVED ON SHEARCLIP AT FRAME 76 STR 22L & 23L AFT CARGO COMPARTMENT AND EVALUATE, ORIGINAL THICKNESS IS .040" AND MINIMUM REMAINING THICKNESS IS 0.- 020" THEREFORE IT IS OUT OF WITHIN LIMITS, SHEAR CLIP WAS REPLACED PER EMB-190 SRM 51-41-01, SRM 51-41-02 AND SRM 51-43-03 AND SRM 51-75-16 PAR 4. TABLE 1
